Taylor asked in HealthWomen's Health · 1 month ago

Pregnancy Symptoms after Mirena removal? ?

I have Polycystic Ovarian Syndrome and had the Mirena IUD for almost three years. I was continuing to form ovarian cysts while having Mirena. After consulting my physician, we decided to have it removed so that I could go back on birth control pills which can regulate my PCOS and prevent cysts better. 

My Mirena was removed on 11/25. My fiancé and I had unprotected sex the day prior, as well as used the pull out method once two days after it was removed. I know that birth control pills take roughly two weeks to fully take effect. 

I have had light brown to almost a salmon color spotting here and there for a total of three days since the Mirena removal. The spotting is so light is virtually on there when I wipe from going to pee. 

I have been overheated lately, fatigued, and emotional. Which I know can also be attributed to the birth control change. I took a pregnancy test this morning which was negative, however at earlier we would be talking about 9 days pregnant. I can’t base anything off “when my period is due” because I had no periods with the IUD.

Has this happened to anyone, or does anyone believe this is pregnancy? I plan to retest in a few weeks. 

1 Answer

Relevance
  • In
    Lv 7
    1 month ago

    Mirena and Kyleena have hormones in them so you are not pregnant.

    • ...Show all comments
    • In
      Lv 7
      1 month agoReport

      I strongly suggest using condoms until the birth control pills kick in.  The pull-out method is unreliable since preseminal fluid may contain some sperm.

    • Login to reply the answers
Still have questions? Get your answers by asking now.